# SDR SWAA2018112727139

- Difficulty date: October 18, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 69,108 hours, 40,707 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114AA1001
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT TRAILING EDGE FLAP UPPER SKIN CORRODED AT AFT INBOARD CORNER.  REPAIRED AFT FLAP IAW SRM & AMM.
